Alert archive / South Dakota / Flash Flood Warnings in 2011

Flash Flood Warning 2, NWS Sioux Falls, SD

June 13, 20114 counties in South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 13, 2011, 5:32 PM CDT for 4 counties in South Dakota. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 5:32 PM CDT (22:32 UTC)
Expired
Jun 13, 2011, 9:30 PM CDT
In force
4 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Davison County, SD, Hanson County, SD, Miner County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 109 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:00 PM CDTFLASH FLOOD9 Nw Fulton, SDFIELDS FLOODED ACROSS THE AREA. RAINFALL AMOUNTS OF OVER TWO INCHES.
Jun 13, 8:00 PM CDTFLASH FLOOD3 Nw Mount Vernon, SDBRIDGE WASHED OUT NEAR THE INTERSECTION OF 250TH STREET AND 395TH AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 10.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS53 KFSD 132232
FFWFSD
SDC035-061-097-111-140230-
/O.NEW.KFSD.FF.W.0002.110613T2232Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
532 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA
  NORTHWESTERN HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA
  SOUTHEASTERN SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA
  SOUTHWESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 930 PM CDT

* AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES SHOW TWO TO FOUR INCHES OF RAINFALL HAVE FALLEN ACROSS THE 
WARNED AREA.  ADDITIONAL THUNDERSTORMS CONTINUE TO TRAIN ACROSS THE 
AREA WITH THE POTENTIAL OF PRODUCING AN ADDITIONAL ONE TO THREE 
INCHES OF RAINFALL THROUGH THE EVENING HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LETCHER...LOOMIS AND MOUNT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
      4403 9782

$$

BT
3 follow-up statements
980 
WGUS73 KFSD 132305
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
605 PM CDT MON JUN 13 2011

SDC035-061-097-111-140230-
/O.CON.KFSD.FF.W.0002.000000T0000Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANBORN SD-MINER SD-HANSON SD-DAVISON SD-
605 PM CDT MON JUN 13 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DAVISON...
NORTHWESTERN HANSON...SOUTHWESTERN MINER AND SOUTHEASTERN SANBORN
COUNTIES UNTIL 930 PM CDT...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED TWO TO FOUR INCHES OF RAINFALL. AN 
ADDITIONAL ONE TO THREE INCHES OF RAINFALL IS EXPECTED ACROSS THE 
AREA AS STORMS CONTINUE TO TRAIN ACROSS THE AREA. 

AT 600 PM...A TRAINED WEATHER SPOTTER REPORTED FLOODED FIELDS NINE 
MILES NORTHWEST OF FULTON. RAINFALL REPORTS ACROSS THE AREA HAVE 
INDICATED OVER TWO INCHES OF RAINFALL OVER THE PAST FEW HOURS. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LETCHER...LOOMIS AND MOUNT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
      4403 9782

$$

BT
100 
WGUS73 KFSD 140128
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
828 PM CDT MON JUN 13 2011

SDC035-061-097-111-140230-
/O.CON.KFSD.FF.W.0002.000000T0000Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANBORN SD-MINER SD-HANSON SD-DAVISON SD-
828 PM CDT MON JUN 13 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN DAVISON...
NORTHWESTERN HANSON...SOUTHWESTERN MINER AND SOUTHEASTERN SANBORN
COUNTIES UNTIL 930 PM CDT...

AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED TWO TO FOUR INCHES OF RAINFALL ACROSS THE 
AREA. ISOLATED ADDITIONAL RAINFALL AMOUNTS OF AROUND AN INCH ARE 
POSSIBLE OVER THE NEXT HOUR.  

AROUND 8 PM...LAW ENFORCEMENT REPORTED A BRIDGE WAS WASHED OUT 
NORTHWEST OF MOUNT VERNON NEAR THE INTERSECTION OF 250TH STREET AND 
395TH AVENUE. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...LETCHER...LOOMIS AND MOUNT VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SIOUX FALLS.

&&

LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
      4403 9782

$$

BT
708 
WGUS73 KFSD 140224
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
924 PM CDT MON JUN 13 2011

SDC035-061-097-111-140239-
/O.EXP.KFSD.FF.W.0002.000000T0000Z-110614T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANBORN SD-MINER SD-HANSON SD-DAVISON SD-
924 PM CDT MON JUN 13 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN DAVISON...
NORTHWESTERN HANSON...SOUTHWESTERN MINER AND SOUTHEASTERN SANBORN
COUNTIES WILL BE ALLOWED TO EXPIRE AT 930 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4387 9774 4365 9833 4384 9832 4392 9820
      4403 9782

$$

BT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 3:00 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 13, 3:00 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
300 PM CDT MON JUN 13 2011

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WORKING ON AN ENVIRONMENT
MARGINALLY SUPPORTIVE OF SEVERE WEATHER. WILL WATCH FOR FURTHER
DEVELOPMENT ON THE SOUTHWEST FLANK OF CURRENT CLUSTER OF STORMS
THROUGH THE EVENING WITH ENHANCED CONVERGENCE POSSIBLE IN THE LOW
LEVELS PER THE NEBRASKA SURFACE OBSERVATIONS AND THE NELIGH
PROFILER. CAPE AND SHEAR CONTINUE TO BE VERY MARGINAL SO EXPECTING
MAINLY ISOLATED SEVERE AND SPOTTY LOCATIONS WITH HEAVY RAINFALL.
BECAUSE OF CLOUDS AND WIND EXPECT MILD LOWS...MAINLY FROM THE UPPER
50S TO MID 60S. ALL INDICATIONS ARE THAT FAIRLY WIDESPREAD STRATUS
WILL DEVELOP AS WELL SO LOOKING GLOOMY LATE TONIGHT INTO TUESDAY.

EXPECT MOST OF THE CONVECTION TO BE EAST OF THE AREA ON TUESDAY
MORNING WITH NEW DEVELOPMENT POSSIBLE BY LATE MORNING IN CENTRAL
SOUTH DAKOTA. HAVE SLOWED THE DIURNAL RISE IN TEMPERATURES WITH THE
STRATUS IN PLACE AND ALSO LOWERED HIGHS A COUPLE OF DEGREES. THIS
SHOULD PLACE AREAS ALONG AND EAST OF THE INTERSTATE 29 CORRIDOR IN
THE 65 TO 70 DEGREE RANGE WITH LOWER TO POSSIBLY MID 70S WEST.
DECENT WAVE SPREADS ACROSS THE AREA TUESDAY AFTERNOON AND EARLY
TUESDAY NIGHT SO EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP.
MODELS CONTINUE TO TREND DOWNWARD WITH INSTABILITY AND WITH EXPECTED
STRATUS NOT ANTICIPATING A WIDESPREAD SEVERE THREAT. THIS LIKELY TO
DECREASE THE THREAT FOR MORE WIDESPREAD HEAVY RAINFALL AND MAKE THE
THREAT MUCH MORE ISOLATED.

WEDNESDAY INTO THURSDAY LOOKING MUCH QUIETER WITH NORTHWEST FLOW AT
THE SURFACE ON WEDNESDAY BRINGING DRIER AIR AND THURSDAY SEEING
WINDS DECREASE...TURN NORTH THEN GO PRETTY LIGHT IN THE EVENING.
HIGHS BOTH DAYS MAINLY FROM THE MID 70S TO LOWER 80S WITH MORNING
LOWS MAINLY IN THE 50S.

IN THE LATTER PERIODS(FRI/MON)...THE MAIN FOCUS DURING THIS TIME
FRAME WILL BE A RIDGE OF HIGH PRESSURE DEVELOPING ACROSS THE MIDWEST
WITH A TROUGH OF LOW PRESSURE DEEPENING OVER THE WESTERN UNITED
STATES. THIS SHOULD LEAVE THE AREA IN RELATIVELY FAST SOUTHWEST FLOW
ALOFT WHICH WILL LIKELY CONTINUE THE SOMEWHAT BUSY PERIOD OF
WEATHER. THE MAIN PROBLEM FOR CONVECTIVE DEVELOPMENT WILL BE A
STRONG CAP WITH THE MODELS SUGGESTING ABOUT +13 TO +15 C AT 700MB SO
THAT WILL ALSO BE SOMETHING TO WATCH TRENDS ON. AND WITH A LIKELY
INCREASE IN TEMPERATURES AND LOW LEVEL MOISTURE...THE THREAT FOR
SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL ALSO BE ON THE
INCREASE. BY THE END OF THE PERIOD THE MODELS ARE IN FAIRLY DECENT
AGREEMENT IN LIFTING THE MAIN WEST COAST TROUGH ONTO THE NORTHERN
AND WESTERN PLAINS WHICH COULD BRING A VERY INTERESTING SET UP FOR
SEVERE WEATHER POTENTIAL ON MONDAY. TOO EARLY TO NAIL DOWN ANY
TIMING RIGHT NOW BUT NEEDLESS TO SAY NEXT WEEKEND INTO EARLY NEXT
WEEK WILL BE A PERIOD TO KEEP AN EYE ON. /08

&&

.AVIATION...
CONVECTION WILL CONTINUE ALONG AND WEST OF THE JAMES RIVER MUCH OF
THE AFTERNOON. IT WILL BE DISORGANIZED AND IS GENERALLY EXPECTED TO
WEAKEN AS IT MOVES EAST ALTHOUGH AN ISOLATED CELL COULD REACH I29.
MORE ORGANIZED CONVECTION LIKELY TO DEVELOP ALONG THE BOUNDARY WEST
OF THE MISSOURI AND THESE SHOULD SLOWLY MOVE EAST THROUGH THE
EVENING. WHERE CU FORM DURING THE EARLY AFTERNOON...WILL SEE CIGS
FROM 3000 TO 4000 FT. VSBYS EXPECTED TO BE VFR EXCEPT IN STRONGEST
CELLS.

OVERNIGHT...WITH LACK OF MIXING AGAIN TODAY...EXPECT THAT STRATUS
WIL FORM OVER MUCH OF THE AREA PRODUCING WIDESPREAD CIGS BELOW 2000
FT AND AREAS OF LIGHT FOG. THE STRATUS IS EXPECTED TO BE AROUND
THROUGH MUCH OF TUESDAY MORNING. /SCHUMACHER

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.

&&
Hazardous weather outlook, Jun 13, 11:49 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1149 AM CDT MON JUN 13 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1149 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
AFTERNOON...PRIMARILY ALONG AND WEST OF THE JAMES RIVER. DURING
THE EVENING...A FEW OF THESE STORMS MAY MOVE EAST TOWARD
INTERSTATE 29 AND INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA.
STORM WEST OF INTERSTATE 29 MAY PRODUCE UP TO QUARTER SIZE HAIL
THROUGH 8 PM. AFTER 8 PM...STORMS ARE NOT EXPECTED TO BE SEVERE.

FLOODING...
RECORD HIGH RELEASES ARE OCCURRING FROM THE MISSOURI RIVER
RESERVOIRS AND WILL CONTINUE INTO MID SUMMER. HIGH WATER LEVELS
WILL CAUSE SIGNIFICANT IMPACTS BETWEEN CHAMBERLAIN AND SIOUX
CITY.

THE LITTLE SIOUX RIVER NEAR LINN GROVE WILL REMAIN NEAR FLOOD
STAGE THROUGH THE WEEK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS THE AREA
ON TUESDAY AFTERNOON INTO EARLY ON WEDNESDAY. THUNDERSTORMS ARE
GENERALLY NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH 8 PM WEST OF
INTERSTATE 29.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 13, 1:49 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
149 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             3 ESE PLANKINTON        43.70N 98.44W
06/13/2011  E0.75 INCH       AURORA             SD   PUBLIC

0145 PM     HAIL             2 E PLANKINTON          43.72N 98.43W
06/13/2011  E1.25 INCH       AURORA             SD   PUBLIC

&&

WILLIAMS
Local storm report, Jun 13, 2:11 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
211 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 E PLANKINTON          43.72N 98.43W
06/13/2011  E1.25 INCH       AURORA             SD   PUBLIC

            HALF DOLLAR SIZE HAIL CONTINUED FOR 10 MINUTES AFTER
            EARLIER REPORT.

&&

WILLIAMS
Local storm report, Jun 13, 2:28 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
228 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             2 W MOUNT VERNON        43.71N 98.31W
06/13/2011  E1.75 INCH       DAVISON            SD   PUBLIC

&&

WILLIAMS
Local storm report, Jun 13, 2:32 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
232 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 WNW MOUNT VERNON      43.73N 98.33W
06/13/2011  E1.50 INCH       DAVISON            SD   PUBLIC

            WALNUT SIZE HAIL HAS ACCUMULATED 3 INCHES.

&&

WILLIAMS
Local storm report, Jun 13, 2:52 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             MITCHELL                43.73N 98.03W
06/13/2011  E0.75 INCH       DAVISON            SD   BROADCAST MEDIA

&&

MDB
Local storm report, Jun 13, 3:28 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
328 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 NNE LOOMIS            43.82N 98.09W
06/13/2011  E1.00 INCH       DAVISON            SD   PUBLIC

&&

KWEISSER

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:19 PM CDTFlash Flood WarningFSDAurora101 min
Jun 13, 1:21 PM CDTSevere Thunderstorm WarningFSDAurora24 min
Jun 13, 1:44 PM CDTSevere Thunderstorm WarningFSDAurora, Davison31 min
Jun 13, 2:11 PM CDTSevere Thunderstorm WarningFSDAurora, Davison34 min
Jun 13, 3:06 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Sanborn39 min

Nearby

Flash Flood Warnings in South Dakota, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.